# SDR AALA20101015TUL01

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CABIN CORROSION ON NUMBER 1 GALLEY TIE-DOWN FITTING NUMBER 2 OUTBOARD.  INSTALLED G-1 GALLEY TIE-DOWN FITTING NUMBER 2 OUTBOARD PER SRM 51-30 05.
